1st Year 1st Semester - 14th batch Group A

Start Date: 23.05.2023 T - Theory P - Practical IL - Independent Learning

Time	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday/Sunday
08.00am -09.00am	AT 1132 (IL)	FT 1132 (IL)	CC 1110 (T)	AT 1123 (P)	AT 1112 (P)	AT 1112 (IL) - 2 hrs; AT 1123 (IL) - 3 hrs;
09.00am -10.00am	AT 1142 (T)	FT 1122 (T)	AT 1123 (T)	AT 1123 (P)	AT 1112 (P)	
10.00am -11.00am	AT 1112 (T)	AT 1152 (T)	AT 1142 (P)	AT 1123 (P)	AT 1132 (P)	
11.00am -12.00pm	AT 1132 (T)	AT 1152 (T)	AT 1142 (P)	AT 1123 (P)	AT 1132 (P)	
12.00pm-01.00pm	Lunch					AT 1132 (IL) - 1 hr; AT 1142 (IL) 2 hrs;
01.00pm -02.00pm	FT 1132 (T)	FT1112 (T)	Allocated for extra-	FT1112 (P)		AT 1152 (IL) - 3 hrs; FT 1112 (IL) - 2 hrs; FT 1122 (IL) - 2 hrs;
02.00pm -03.00pm	FT 1132 (T)	FT 1122 (P)		FT1112 (P)	CC 1110 (D)	
03.00pm -04.00pm	AT 1142 (IL)	FT 1122 (P)	curricular activities	FT 1122 (IL)		FT 1132 (IL) - 3 hrs;
04.00pm -05.00pm	AT 1142 (IL)	FT 1132 (IL)	activities	FT 1122 (IL)	CC 1110 (IL)	CC 1110 (IL) - 2 hrs
05.00pm -06.00pm	AT 1112 (IL)	FT 1112 (IL)	AT 1123 (IL)	AT 1152 (IL)	AT 1132 (IL)	
06.00pm -07.00pm	AT 1112 (IL)	FT 1112 (IL)	AT 1123 (IL)	AT 1152 (IL)	AT 1132 (IL)	
Total Lastrina harring non-gamestan – 165 hug						

Total Lecture hours per semester = 165 hrs

Total IL hours semester = 545 hrs

Total lecture hours per week = 11 hrs

Total IL hours per week = 39 hrs (19 Weekday hours + 20 Weekend hours)

Subject Code	Subject	Responsible person	
AT1112	Principles of Agronomy and Horticulture	Ms. Nelka	
AT1123	Principles of Crop Biology	Dr. Nisansala / Mr. Rifnas	
AT1132	Commercial Nursery Management	Ms. Nelka	
AT1142	Principles of Soil Science	Mr. Supun	
AT1152	Principles of Agricultural Economics	Mr. Buddhika	
FT1112	Anatomy and Physiology of Farm Animals	Mr. Rasika	
FT1122	Agro-meteorology and Applied Hydrology	Ms. Supipi	
FT1132	Mathematics	VL	
CC1110	English	Ms. Nethmini	